For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 795-813                                                                DOI:10.11948/2017050
Fej\'{e}r type inequalities for Harmonically-convex functions with applications
Muhammad Amer Latif, Sever Silvestru Dragomir and Ebrahim Momoniat
Keywords:Hermite-Hadamard's inequality, Fej\'{e}r's inequality, convex function, harmonically-convex function, H\"{o}lder's inequality, power mean inequality.
Abstract:
      In this paper, a new weighted identity involving harmonically symmetric functions and differentiable functions is established. By using the notion of harmonic symmetricity, harmonic convexity and some auxiliary results, some new Fej\'{e}r type integral inequalities are presented. Applications to special means of positive real numbers are given as well.
PDF      Download reader